# SDR 00FDEA00782

- Difficulty date: November 19, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N314FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48312
- System (JASC): 3242 · Brake
- Part: Tire
- Condition: Disintegrated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

00-317 NR 3 & 4 TIRE REQUIRES REPLACEMENT DUE TO DISINTEGRATION ON T/O OUT OF CDG.   R&R NR  3, 4, 7, 8 TIRES, & DAMAGED PANELS 152PT, 152MT, 152NT, PER MM 20-21-01-2.
